Alert archive / Texas / Flash Flood Warnings in 2019
Flash Flood Warning 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 1, 2019, 9:03 PM CDT for Collin County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2019, 9:03 PM CDT (02:03 UTC)
- Expired
- May 2, 2019, 2:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Collin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 100 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2332 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 239 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 14.6
The text
As transmitted.
958 WGUS54 KFWD 020203 FFWFWD TXC085-020500- /O.NEW.KFWD.FF.W.0008.190502T0203Z-190502T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Fort Worth TX 903 PM CDT Wed May 1 2019 The National Weather Service in Fort Worth has issued a * Flash Flood Warning for... Southeastern Collin County in north central Texas... * Until midnight CDT.. * At 901 PM CDT, Doppler radar indicated thunderstorms producing heavy rain near Lavon. Up to three inches of rain have already fallen in the last hour. Soils are already very saturated from over 8 inches of rainfall in this area a week ago. This rainfall will lead to excessive water runoff and cause flash flooding. Low- lying areas are most vulnerable to rapidly rising water. Some low- water crossings may flood and become impassable. * Some locations that will experience flooding include... Wylie, Royse City, Princeton, Lucas, Farmersville, Lowry Crossing, Lavon, St. Paul, Nevada and Josephine. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3298 9630 3298 9656 3319 9655 3319 9630 $$ 92
2 follow-up statements
847 WGUS54 KFWD 020450 FFWFWD TXC085-020700- /O.EXT.KFWD.FF.W.0008.000000T0000Z-190502T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Fort Worth TX 1150 PM CDT Wed May 1 2019 The National Weather Service in Fort Worth has extended the * Flash Flood Warning for... Southeastern Collin County in north central Texas... * Until 200 AM CDT.. * At 1147 PM CDT, Doppler radar indicated thunderstorms producing heavy rain were moving into the warned area. Up to three inches of rain have already fallen. This rainfall will lead to excessive water runoff and cause flash flooding. Low-lying areas are most vulnerable to rapidly rising water. Some low-water crossings may flood and become impassable. Additional moderate to heavy rainfall will lift northeastward out of Dallas County into southeastern Collin County. This may aggravate any ongoing Flash Flooding across the warned area. * Some locations that will experience flooding include... Wylie, Royse City, Princeton, Lucas, Farmersville, Lowry Crossing, Lavon, St. Paul, Nevada and Josephine. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3298 9630 3298 9656 3319 9655 3319 9630 $$ Bain
573 WGUS74 KFWD 020700 FFSFWD Flash Flood Statement National Weather Service Fort Worth TX 200 AM CDT Thu May 2 2019 TXC085-020710- /O.EXP.KFWD.FF.W.0008.000000T0000Z-190502T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Collin TX- 200 AM CDT Thu May 2 2019 ...THE FLASH FLOOD WARNING FOR SOUTHEASTERN COLLIN COUNTY HAS EXPIRED... The heaviest rainfall has ended across the warned area, and the Flash Flood Warning has been allowed to expire. However, continued light to moderate rain will slow the recession of flood waters, and any flooded roadways will remain impacted through the overnight hours. LAT...LON 3298 9630 3298 9656 3319 9655 3319 9630 $$ Stalley
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 1, 3:13 PM CDT, 5 hours 50 minutes earlier.
Area forecast discussion, May 1, 3:13 PM CDT, 5 hours 50 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 313 PM CDT Wed May 1 2019 .SHORT TERM... /Tonight/ Thunderstorms have erupted across Northwest Texas and Southern Oklahoma in the vicinity of a weak front and a remnant outflow boundary. These storms quickly became severe, which is not surprising given how unstable the atmosphere is this afternoon. Our 18Z sounding is good evidence of this instability with MUCAPE coming in at 4855 J/KG, and it is doubtful that the special 21Z sounding we have scheduled will be any different. Anyway, these storms are just now beginning to enter the northwest counties of the CWA, and this should be the primary area of convection to keep and eye on as it gradually organizes into a quasi-linear mcs this evening while progressing southeast across the forecast area. That said, isolated thunderstorms will still be possible farther southeast east late afternoon and early this evening along the I-35 Corridor from Temple to Waco to the DFW Metroplex. Though isolated in nature, this convection may remain more discrete and would be capable of both large hail and damaging downburst wind gusts. Looking back to the northwest, storms are currently equally capable of large hail and damaging winds. As time progresses, this activity should evolve into mainly a damaging wind threat as it sags deeper into the forecast area this evening and overnight. Recent convection allowing model guidance has trended slower with the overall southward progression of this evening's thunderstorms. This reinforces the idea that training thunderstorms with heavy rain will keep the potential for localized flash flooding going, initially from between the Red River and I-20 now through midnight, then south of I-20 and east of I-35 during the overnight into Thursday morning hours. The Flash Flood Watch will remain in effect for roughly the northeastern half of the forecast area where the more saturated soils exist. Adjustments to the watch area could be made in later forecasts depending on where the heaviest rains occur tonight. Otherwise, low temperatures will range from the lower 60s along the Red River to the lower 70s across the southern-most counties. 30 && .LONG TERM... /Thursday through Wednesday/ In the wake of the expected overnight convective complex, odds are that the atmosphere will be fairly worked over as a cold front moves into the region from the northwest. However if the complex of storms does not materialize as expected, or instead of moving southward into southeast Texas - it heads more east and return flow can organize quickly by sunrise, then it's more likely that a line of showers and storms will develop along the front. Again, at this time the odds are that the front should be mostly devoid of deep convection in the morning hours due to tonight's activity, but it's still possible so PoPs will be set at 40% over the area in the morning. This frontal boundary should slow down and stall across the heart of the area by the afternoon hours. As we head farther out in time, the CAM solutions continue to diverge, with some showing vigorous convection along the front in the afternoon and some guidance keeping things fairly tame through sunset. While a moist, unstable, and uncapped airmass will be in place, the response to the waves of upper level forcing rippling through in southwesterly flow aloft will dictate the extent of convective activity. The global models (GFS/ECMWF/Canadian) are in good agreement that a shortwave trough will be moving through the region in the morning hours, leaving much of the region in subsidence during the afternoon hours. Despite the subsidence, the mid and low level flow will weaken and therefore we'll see convective initiation following a more summer-time mode where localized forcing and high buoyancy will lead to isolated to scattered storm activity. By the late afternoon and especially the evening hours, another strong shortwave will move toward the CWA from the west and southwest and organized forcing for ascent will spread across the region. It's likely that this shortwave will result in convective activity to our west and southwest that will move into the region after sunset. The best instability will be south of the front, and therefore the greatest severe threat will be generally south of I-20. The main threat will be damaging winds and large hail with the tornado threat being very low due to considerably weaker low level flow. This evening convection may evolve into a larger complex of storms which could bring the area another round of widespread rainfall into Friday. This rain would be heavy in spots, and could lead to flash flooding and river flooding. The flash flood watch will remain as is for now, but may be expanded southward for this round Thursday night and Friday at a later time. The significant convective overturning should produce a large cold pool and push the effective front farther south into South Central and Southeast Texas Friday. Total additional average rainfall Thursday and Friday should average 1-3 inches. While a lot of the guidance is still wet for Saturday, the general thinking is that the front will be farther south than the models forecast and it's possible we'll salvage the day for outdoor activities. Will undercut the guidance PoPs on Saturday and show high temperatures a little below normal and in the upper 70s with some sunshine and north winds. By Saturday evening westerly to northwesterly flow aloft will be in place over the region. We'll have to keep an eye on convective potential in the Panhandle as it could form into a complex and make a run at the CWA by early Sunday morning. The airmass over North Texas will be more stable, so this activity should weaken, but will keep some slight chance PoPs in the forecast to the west early Sunday. Otherwise Sunday should be a nice day for most with highs in the lower 80s. Lows Saturday night and Sunday night should drop into the mid 50s and lower 60s. The southwesterly flow aloft will return by Monday and Tuesday and as such the moisture/instability will increase. Subtle disturbances will likely ripple through early next week so some chance PoPs will return to the forecast. Otherwise the guidance is indicating a stronger trough by midweek that will probably bring a more organized threat of heavy rain and severe weather. Temperatures will remain warm and muggy Wednesday of next week with lows near 70 and highs in the mid 80s. TR.92 && .AVIATION... /Issued 118 PM CDT Wed May 1 2019/ /18Z TAFs/ The primary aviation weather concern will be thunderstorm timing. Showers and isolated storms continue to pop up around the region with the best coverage generally northwest of the Metroplex TAF sites. We expect storms to increase in coverage and intensity across this region with a general eastward progression through the afternoon/evening. Storms will likely organize into a complex as they move across the Metroplex TAF sites. It is difficult to pinpoint the exact timing, but best window should be between about 23Z and 03Z. Convection around Waco should be a bit more scattered in nature, but some storms will also be possible around the same window of time as the Metroplex (near and just after peak heating). A second round of storms will be possible overnight/Thursday morning when a weak cold front enters the region. It looks like the best chance for these storms will be just after sunrise across the Metroplex TAF sites, but will only carry thunder in the vicinity of the terminals at this time due to timing uncertainties. Overall, VFR conditions are expected through the afternoon and night outside of some reduced visibility and lowered ceilings in and near thunderstorms. MVFR ceilings will likely accompany the weak cold front when it enters the region Thursday morning. The prevailing wind will be south to southeast between 8 and 14 knots, but gusty and erratic winds will accompany any of the thunderstorms. 79 && .MESOSCALE UPDATE... /Issued 1139 AM CDT Wed May 1 2019/ An outflow boundary currently stretches from north of Gainesville to Sulphur Springs, with a moist and unstable atmosphere remaining in place to its south. Extensive low cloud cover has slowed insolation and respective destabilization, but breaks in the clouds are beginning and the potential for rapid convective growth still appears likely as we get into the late afternoon hours. POPs have been lowered now though the 21Z / 4 PM hour, with likely POPs beginning after 21Z and expanding to encompass more of the region after 00Z / 7PM. ML CAPE values approaching 4000 J/KG combined with steep mid level lapse rates will support large hail, and DCAPE near 1000 J/KG hints that a damaging wind threat will also exist. As storms likely grow upscale into a complex late evening and tonight, damaging winds will become the primary concern. Initiation is likely to occur in 2 possible locations...one along the outflow boundary across the north and another just west of I-35/35W where surface heating is most efficient. Activity should gradually shift south and east with time, with storms most numerous east of I-35 as we move later into the evening and overnight. Wind profiles at this time do not appear ideal for tornadoes, but with such good instability in place, a few tornadoes could quickly develop near merging mesoscale boundaries. The more common occurrence will be heavy rain and localized flash flooding as soils have become fairly saturated from recent bouts of showers and storms. Special upper air soundings are scheduled for 1 PM and again at 4 PM, and we along with the Storm Prediction Center will use the added data to further assess the severe weather threat. 30 / Bishop && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 67 81 64 75 62 / 70 40 60 70 40 Waco 67 83 64 76 62 / 70 40 60 70 50 Paris 64 77 63 73 60 / 80 40 70 70 50 Denton 65 79 63 75 60 / 70 40 70 70 40 McKinney 67 78 62 74 61 / 80 40 70 70 40 Dallas 68 82 66 75 62 / 80 40 60 70 40 Terrell 67 82 66 76 61 / 80 40 60 70 50 Corsicana 66 82 66 75 61 / 70 50 60 60 60 Temple 67 83 65 77 62 / 70 40 50 70 50 Mineral Wells 63 80 62 75 58 / 50 50 70 60 30 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday evening for TXZ091>095- 101>107-116>123-133>135-146. && 30/92
Hazardous weather outlook, May 1, 3:31 PM CDT, 5 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 331 PM CDT Wed May 1 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021145- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 331 PM CDT Wed May 1 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Showers and thunderstorms are likely mainly north of I-20 this evening, then south of I-20 overnight. Some storms may be severe with large hail, damaging winds and a few tornadoes. In addition, heavy rainfall will accompany the storms, and flooding will become an increasing concern. A Flash Flood Watch is in effect for areas generally along and northeast of a line from Possum Kingdom Lake to Corsicana. This includes the Dallas/Fort Worth Metroplex and the Sherman/Denison area. The threat for severe storms and flooding will continue after dark with the activity primarily confined to areas east of the I- 35 corridor after midnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The Flash Flood Watch will continue through Thursday when additional rounds of heavy rainfall are expected with an attendant severe threat. Thunderstorms and heavy rain are expected to continue on Friday, and the watch may need to be expanded or extended. Thunderstorm chances will taper off on Saturday, but the respite will be brief. This protracted period of unsettled weather will continue with renewed thunderstorm chances throughout the upcoming week. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible mainly north of I-20 this evening.
In the hours before
Local storm report, May 1, 8:09 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
809 PM CDT WED MAY 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL LADONIA 33.42N 95.97W
05/01/2019 E1.00 INCH FANNIN TX TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL IN LADONIALocal storm report, May 1, 8:24 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 PM CDT WED MAY 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL JONESBORO 31.61N 97.87W
05/01/2019 E1.00 INCH CORYELL TX TRAINED SPOTTER
QUARTER SIZE HAIL IN JONESBOROSpecial weather statement, May 1, 8:24 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
824 PM CDT Wed May 1 2019
TXZ130-143-144-020215-
Bosque TX-Erath TX-Hamilton TX-
824 PM CDT Wed May 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HAMILTON...
SOUTHEASTERN ERATH AND NORTHWESTERN BOSQUE COUNTIES UNTIL 915 PM
CDT...
At 824 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Hamilton, moving north at 25 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Hamilton, Hico and Iredell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3223 9795 3209 9787 3209 9785 3202 9781
3168 9790 3169 9811 3204 9812
TIME...MOT...LOC 0124Z 185DEG 22KT 3176 9800
BainLocal storm report, May 1, 8:50 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
850 PM CDT WED MAY 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM FLASH FLOOD CHICO 33.30N 97.82W
05/01/2019 WISE TX EMERGENCY MNGR
EM REPORTS WATER OVER ROADS IN WISE COUNTY. NORTH OF 380
AND WEST OF 287.Local storm report, May 1, 8:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
857 PM CDT WED MAY 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL FARMERSVILLE 33.17N 96.37W
05/01/2019 E0.75 INCH COLLIN TX TRAINED SPOTTER
PENNY SIZE HAIL REPORTED JUST SOUTH OF FARMERSVILLESpecial weather statement, May 1, 9:01 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
901 PM CDT Wed May 1 2019
TXZ095-106-107-020230-
Hopkins TX-Lamar TX-Delta TX-
901 PM CDT Wed May 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR HOPKINS...SOUTHEASTERN LAMAR AND
CENTRAL DELTA COUNTIES UNTIL 930 PM CDT...
At 901 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sulphur Springs, moving northeast at 35 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Sulphur Springs, Cumby, Como, Cooper Lake Park Doctors Creek, Cooper
Lake Park South Sulphur and Tira.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3298 9543 3298 9586 3327 9586 3348 9531
3304 9531
TIME...MOT...LOC 0201Z 242DEG 28KT 3322 9559
BainThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:06 PM CDT | Areal Flood Advisory | FWD | Denton, Jack, Wise | 114 min |
| May 1, 7:09 PM CDT | Special Weather Statement | FWD | Cooke, Grayson, Montague | 36 min |
| May 1, 7:27 PM CDT | Special Weather Statement | FWD | Coryell | 33 min |
| May 1, 7:43 PM CDT | Flash Flood Warning | FWD | Jack, Montague, Wise | 6 hr |
| May 1, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson, Lamar | 60 min |
| May 1, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton | 57 min |
| May 1, 7:51 PM CDT | Special Weather Statement | FWD | Young | 24 min |
| May 1, 7:53 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 67 min |
| May 1, 7:55 PM CDT | Special Weather Statement | FWD | Grayson | 35 min |
| May 1, 8:24 PM CDT | Special Weather Statement | FWD | Hamilton | 51 min |
| May 1, 8:26 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 64 min |
| May 1, 8:27 PM CDT | Tornado Warning | FWD | Bosque, Coryell, Hamilton | 48 min |
| May 1, 8:32 PM CDT | Areal Flood Advisory | FWD | Young | 3 hr |
| May 1, 8:36 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt, Rockwall | 54 min |
| May 1, 9:01 PM CDT | Special Weather Statement | FWD | Hopkins | 29 min |
| May 1, 9:04 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Rains | 69 min |
| May 1, 9:21 PM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt, Rains | 3 hr |
| May 1, 9:28 PM CDT | Special Weather Statement | FWD | Wise | 47 min |
| May 1, 9:36 PM CDT | Areal Flood Advisory | FWD | Jack, Palo Pinto, Parker, Stephens, Wise, Young | 3 hr |
| May 1, 9:43 PM CDT | Areal Flood Advisory | FWD | Denton | 3 hr |
| May 1, 9:49 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 1, 9:53 PM CDT | Special Weather Statement | FWD | Parker | 37 min |
| May 1, 10:03 PM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| May 1, 10:13 PM CDT | River Flood Warning | FWD | Wise | 46 hr |
| May 1, 10:13 PM CDT | River Flood Warning | FWD | Jack | 22 hr |
| May 1, 10:30 PM CDT | Areal Flood Advisory | FWD | Parker, Tarrant | 3 hr |
| May 1, 11:18 PM CDT | Special Weather Statement | FWD | Rains, Van Zandt | 42 min |
| May 1, 11:25 PM CDT | Flash Flood Warning | FWD | Parker, Tarrant | 2 hr |
| May 1, 11:42 PM CDT | Areal Flood Warning | FWD | Cooke, Grayson, Jack, Montague, Wise | 3 hr |
| May 1, 11:57 PM CDT | Areal Flood Advisory | FWD | Ellis, Hood, Johnson, Parker, Somervell | 3 hr |
| May 2, 12:00 AM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| May 2, 12:23 AM CDT | Areal Flood Advisory | FWD | Ellis, Henderson, Kaufman, Navarro, Van Zandt | 3 hr |
| May 2, 12:30 AM CDT | Areal Flood Advisory | FWD | Hopkins, Hunt, Rains | 3 hr |
| May 2, 12:32 AM CDT | Areal Flood Advisory | FWD | Stephens | 58 min |
| May 2, 12:52 AM CDT | Special Weather Statement | FWD | Ellis, Hill, Navarro | 53 min |
| May 2, 1:46 AM CDT | Special Weather Statement | FWD | Freestone, Limestone, McLennan | 59 min |
| May 2, 2:02 AM CDT | River Flood Warning | FWD | Wise | 21 days |
| May 2, 2:02 AM CDT | River Flood Warning | FWD | Denton | 23 hr |
| May 2, 2:02 AM CDT | River Flood Warning | FWD | Denton | 3 days |
| May 2, 6:10 AM CDT | River Flood Warning | FWD | Collin | 33 hr |
| May 2, 9:17 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 59 hr |
| May 2, 10:26 AM CDT | Areal Flood Advisory | FWD | Ellis | 3 hr |
| May 2, 12:29 PM CDT | Special Weather Statement | FWD | Eastland | 61 min |
| May 2, 12:36 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 54 min |
| May 2, 1:37 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 53 min |
| May 2, 2:18 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 40 min |
| May 2, 2:32 PM CDT | Special Weather Statement | FWD | Somervell | 28 min |
| May 2, 3:43 PM CDT | Special Weather Statement | FWD | Bell | 32 min |
| May 2, 3:59 PM CDT | Special Weather Statement | FWD | McLennan | 31 min |
| May 2, 4:47 PM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| May 2, 5:00 PM CDT | High Wind Warning | FWD | Tarrant | 33 min |
| May 2, 5:24 PM CDT | Special Weather Statement | FWD | Dallas | 51 min |
| May 2, 5:26 PM CDT | Special Weather Statement | FWD | Milam, Robertson | 64 min |
| May 2, 5:57 PM CDT | Areal Flood Advisory | FWD | Milam | 3 hr |
| May 2, 6:11 PM CDT | Special Weather Statement | FWD | Leon | 64 min |
| May 2, 6:36 PM CDT | Areal Flood Advisory | FWD | Leon, Robertson | 3 hr |
| May 2, 6:45 PM CDT | Special Weather Statement | FWD | Ellis | 30 min |
Nearby
Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.